# SDR VTZA95286

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: AIR87390
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR/IAD - FLT 6371 - DURING THE INITIAL CLIMB-OUT PHASE OF THE TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  AIRCRAFT RETURNED AND LANDED AT EWR WITH NO FURTHER INCIDENTS.  MAINTENANCE RESET THE LANDING GEAR AND FLAP EMERGENCY SELECTOR VALVES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
